| Model Number |
DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the dxc 700 au clinical chemistry analyzer and replaced the ion selective electrode (ise) tubing to resolve the issue.The fse performed calibration and quality control, which all passed.Analyzer resumed normal operation.Age or date of birth, weight, and ethnicity: information not provided by customer.Initial reporter telephone number is (b)(6).The beckman coulter internal identifier is (b)(4).
Event or Problem Description
The customer reported the generation of low patient results for sodium (na) on their dxc 700 au clinical chemistry analyzer.The customer repeated the patient sample with results higher.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient demographics.Customer provided the results for this patient.